# SDR YENA201804110161

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 56,604 hours, 20,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 221, BOS-PBI. ROW 7C EMERGENCY EXIT SEAT MOUNTED LIGHT INOP. R&R WALL SIDE HARNESS. OPS CHK GOOD OF EMERGENCY LIGHT IAW AMM 33-51-19.
